# SDR SWIA200719211

- Difficulty date: November 8, 2007
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 8,298 hours, 5,401 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE WINDOW INNER PLY CRACK LOCATED AT FWD BOTTOM EDGE, FOUND AT C-CHECK.  REPLACED PILOTS SIDE WINDOW PER 56-12-01-400-801-A01.
